Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

On a parameter identification problem in linear elasticity

T. Hein1 / M. Meyer2

1Department of Mathematics, Chemnitz University of Technology, Reichenhainer Str. 41, D-09126 Chemnitz, Germany. Email:

2Department of Mathematics, Chemnitz University of Technology, Reichenhainer Str. 41, D-09126 Chemnitz, Germany. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 1, Pages 43–50, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.005, February 2009

Publication History

Received:
2008-07-25
Published Online:
2009-02-04

Abstract

We present numerical results concerning the identification of the Lamé constants λ and μ in linear elasticity from measured deformation of a test body. For the numerical solution of the identification problem deterministic Gauss – Newton and multi-parameter regularization approaches are compared with evolutionary algorithms. Furthermore we deal with practical questions such as the experimental design for obtaining sufficient data for recovering the unknown parameters.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.